Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 3, Pages 352–361 (Mi mz4251)  

This article is cited in 6 scientific papers (total in 6 papers)

Locally residually finite varieties of Lie algebras

M. V. Zaicev


Full text: PDF file (865 kB)

English version:
Mathematical Notes, 1988, 44:3, 674–680

Bibliographic databases:

UDC: 512
Received: 02.07.1986

Citation: M. V. Zaicev, “Locally residually finite varieties of Lie algebras”, Mat. Zametki, 44:3 (1988), 352–361; Math. Notes, 44:3 (1988), 674–680

Citation in format AMSBIB
\Bibitem{Zai88}
\by M.~V.~Zaicev
\paper Locally residually finite varieties of Lie algebras
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 3
\pages 352--361
\mathnet{http://mi.mathnet.ru/mz4251}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=972197}
\zmath{https://zbmath.org/?q=an:0662.17012|0673.17014}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 3
\pages 674--680
\crossref{https://doi.org/10.1007/BF01159128}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U847500006}


Linking options:
  • http://mi.mathnet.ru/eng/mz4251
  • http://mi.mathnet.ru/eng/mz/v44/i3/p352

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Zaicev, “Residual finiteness and the Noetherian property of finitely generated Lie algebras”, Math. USSR-Sb., 64:2 (1989), 495–504  mathnet  crossref  mathscinet  zmath
    2. M. V. Zaicev, “Matrix representations of infinite-dimensional Lie algebras”, Russian Math. Surveys, 44:1 (1989), 267–268  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. V. Zaicev, “Locally representable varieties of Lie algebras”, Math. USSR-Sb., 67:1 (1990), 249–259  mathnet  crossref  mathscinet  zmath  isi
    4. S. P. Mishchenko, “Growth in varieties of Lie algebras”, Russian Math. Surveys, 45:6 (1990), 27–52  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. M. V. Zaicev, “Special Lie algebras”, Russian Math. Surveys, 48:6 (1993), 111–152  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. Albeverio, S, “On quasimodes of small diffusion operators corresponding to stable invariant tori with nonregular neighborhoods”, Asymptotic Analysis, 43:3 (2005), 171  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:202
    Full text:63
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021